# SDR UIEA2017121302397

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,567 hours, 20,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT L1 DOOR FELL DOWN OFF LINER.( FOUND EXIT SIGN ATTACH BRACKET DISCONNECTED. RE-ATTACHED MOUNT BRACKET ON INSTALLED LIGHT ASSY AS PER AMM 33-51-01. OPS CHK OK )
